Missouri, 2005Damaging Wind in Missouri, June 11, 2005
June 11, 2005 · NWS SGF · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 11, 11:36 AM CST, 54 minutes earlier.
Area forecast discussion, Jun 11, 11:36 AM CST, 54 minutes before
AREA FORECAST DISCUSSION...SHORT TERM/AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT SAT JUN 11 2005
.DISCUSSION...
LINE OF CONVECTION TRACKING EAST ACROSS THE MISSOURI OZARKS EARLY
THIS AFTERNOON. LINE ASSOCIATED WITH OUTFLOW FROM EARLIER MCS
ACROSS KANSAS THIS MORNING HAD MORE BROKEN SEGMENTS AT MID MORNING
BUT INTENSIFIED BY LATE MORNING AS TEMPERATURES AHEAD OF IT WERE
APPROACHING CONVECTIVE TEMPERATURES. SCATTERED THUNDERSTORMS WERE
OCCURRING OVER SOUTH CENTRAL MISSOURI AHEAD OF MAIN LINE OF
THUNDERSTORMS WERE TEMPERATURES HAVE REACHED THE UPPER 70S TO LOW
80S. TEMPERATURES QUICKLY DROP INTO THE MID 60S AS THE MAIN LINE
PUSHES THROUGH AND SEE LITTLE RECOVERY WEST OF THIS. THUS...NOT
EXPECTING REDEVELOPMENT BEHIND THE MAIN LINE TODAY.
HAVE SENT GRID/ZONE UPDATES TO INCREASE POPS ALONG THE MAIN LINE FOR
THIS AFTERNOON AND TO REDUCE TEMPERATURES BEHIND THE LINE.
&&
.AVIATION...
FOR THE 18Z TAFS...MAIN BAND OF THUNDERSTORMS WAS PUSHING THROUGH
SGF AND SHOULD GO INTO MORE STRATIFOR PRECIPITATION THROUGH 20Z.
JLN ON WESTERN EDGE OF PRECIPITATION AND SHOULD SEE PRECIPITATION
END BY 19Z. CEILINGS SHOULD IMPROVE THIS AFTERNOON AS HEAVIEST RAIN
MOVES EAST AND SHOULD BE VFR BY LATE AFTERNOON.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.
LINDENBERG
Hazardous weather outlook, Jun 11, 12:00 PM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SAT JUN 11 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SAT JUN 11 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS. SOME STORMS CAPABLE OF PRODUCING:
FREQUENT CLOUD TO GROUND LIGHTNING.
HAIL UP TO THE SIZE OF NICKELS.
WINDS IN EXCESS OF 60 MPH.
AND HEAVY RAINFALL WITH LOCALIZED FLOODING.
AREAS AFFECTED AND TIMING:
LINE OF THUNDERSTORMS TO AFFECT AREAS EAST OF HIGHWAY 65 THIS
AFTERNOON WITH SCATTERED THUNDERSTORMS OCCURRING AHEAD OF THE
MAIN LINE OF THUNDERSTORMS.
DISCUSSION:
A LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS
THE EASTERN MISSOURI OZARKS THIS AFTERNOON...GENERALLY
EAST OF THE HIGHWAY 65 CORRIDOR. SCATTERED THUNDERSTORMS
WILL BE POSSIBLE AHEAD OF THIS MAIN LINE OF THUNDERSTORMS
THROUGH THE EARLY EVENING.
TEMPERATURES BEHIND THE MAIN LINE OF THUNDERSTORMS SHOULD
DROP INTO THE 60S AND STABILIZE THE ATMOSPHERE. THIS
SHOULD PREVENT ADDITIONAL DEVELOPMENT FROM OCCURRING
THIS AFTERNOON AND EVENING.
A THUNDERSTORM COMPLEX MAY DEVELOP IN THE PLAINS TONIGHT
AND PUSH INTO SOUTHEAST KANSAS AND WESTERN MISSOURI TOWARDS
SUNDAY MORNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SOUTHWEST FLOW ALOFT WILL BRING SEVERAL UPPER LEVEL
DISTURBANCES ACROSS THE REGION THROUGH MONDAY
NIGHT...BEFORE A COLD FRONT FINALLY PUSHES THROUGH THE OZARKS
REGION. ABUNDANT LOW-LEVEL MOISTURE WILL ALLOW FOR STRONG TO
POSSIBLY SEVERE THUNDERSTORM DEVELOPMENT. IN
ADDITION...LOCALLY HEAVY RAINFALL MAY PRODUCE MINOR FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERGIn the hours before
Special weather statement, Jun 11, 8:17 AM CST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT SAT JUN 11 2005
KSZ073-MOZ066-111445-
BOURBON-VERNON-
917 AM CDT SAT JUN 11 2005
...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND VERNON COUNTIES UNTIL
945 AM CDT...
AT 912 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDFIELD...OR 8 MILES WEST OF FORT SCOTT...
AND MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL BE...
NEAR FULTON BY 930 AM CDT.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
GAEDE
Special weather statement, Jun 11, 9:19 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 AM CDT SAT JUN 11 2005
MOZ088-093-111545-
JASPER-NEWTON-
1019 AM CDT SAT JUN 11 2005
...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL
1045 AM CDT...
AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SAGINAW...OR 7 MILES NORTHWEST OF
NEOSHO...AND MOVING EAST AT 30 MPH.
THIS STORM WILL BE...
NEAR DIAMOND BY 1025 AM CDT.
6 MILES NORTH OF GRANBY BY 1030 AM CDT.
NEAR SARCOXIE BY 1045 AM CDT.
WINDS UP TO 50 MPH IN ADDITION TO BRIEF HEAVY RAINFALL CAN BE
EXPECTED WITH THIS STORM.
GAEDE
Special weather statement, Jun 11, 9:42 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT SAT JUN 11 2005
MOZ094-102-111645-
BARRY-LAWRENCE-
1042 AM CDT SAT JUN 11 2005
...SIGNIFICANT WEATHER ADVISORY FOR BARRY AND LAWRENCE COUNTIES UNTIL
1145 AM CDT...
AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SARCOXIE TO FAIRVIEW
TO 5 MILES WEST OF EXETER...OR ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF MONETT TO 7 MILES SOUTHWEST OF MONETT TO 16 MILES NORTH
OF PEA RIDGE...AND MOVING NORTHEAST AT 20 MPH.
THESE STORMS WILL BE...
NEAR PURDY BY 1100 AM CDT.
NEAR MOUNT VERNON BY 1125 AM CDT.
NEAR VERONA BY 1130 AM CDT.
NEAR AURORA BY 1145 AM CDT.
WINDS AROUND 50 MPH IN ADDITION TO BRIEF HEAVY RAINFALL CAN BE
EXPECTED WITH THESE STORMS.
GAEDE
Thunderstorm Wind, Wright
- When
- June 11, 12:30 PM CST
- Where
- Wright County, Hartville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.250, -92.517
A couple of trees were downed near Hartville from thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Wisconsin, June 11, 2005$3.6 million · F1 · 10 events
- Tornadoes and Hail in Texas, June 11, 2005$339,000 · F0 · 47 events
- Flooding in Kansas, June 11 to 14, 2005$600,000 · 2 events
- Tropical Storm in Mississippi, June 11 to 12, 2005$445,000 · 7 events
- Strong Wind in Alabama, June 11 to 12, 2005$104,000 · 21 events
- Storm Surge in Florida, June 11, 2005$120,000 · 5 events
- Flood in Kansas, June 11, 2005$80,000 · 1 event
- Rip Current in Georgia, June 11, 20054 injured · 1 event
- Tornado and Flash Flood in Minnesota, June 11, 2005F1 · 2 events
- Tornado in Minnesota, June 11, 2005F1 · 1 event
- Damaging Winds in Wisconsin, June 11, 200554 kt wind · 23 events
- Tornadoes and Flash Flooding in North Dakota, June 11 to 12, 2005F0 · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455858.